Alert archive / Arizona / Wind Advisories in 2006

Wind Advisory 2, NWS Phoenix, AZ

January 15, 2006

NWS Phoenix, AZ issued this wind advisory at Jan 15, 2006, 2:11 PM MST. It took effect at Jan 16, 2006, 5:00 AM MST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 15, 2006, 2:11 PM MST (21:11 UTC)
In effect from
Jan 16, 2006, 5:00 AM MST
Expired
Jan 16, 2006, 5:00 PM MST
In force
12 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPSR 152111
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
211 PM MST SUN JAN 15 2006

.A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA FROM THE NORTH AND
WILL GIVE AN INCREASE IN WINDS LATER TONIGHT CONTINUING INTO MONDAY
AFTERNOON. THE STRONGEST WINDS WILL BE OVER FAR SOUTHWEST ARIZONA AND
PARTS OF SOUTHEAST CALIFORNIA.

AZZ020-021-025-026-CAZ030>033-160600-
/O.NEW.KPSR.WI.Y.0002.060116T0600Z-060116T2100Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
111 PM PST SUN JAN 15 2006 /211 PM MST SUN JAN 15 2006/

...WIND ADVISORY IN EFFECT FROM 11 PM MST /10 PM PST/ THIS
EVENING TO 2 PM MST /1 PM PST/ MONDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 PM MST /10 PM PST/ THIS
EVENING TO 2 PM MST /1 PM PST/ MONDAY. 

STRONG NORTH TO NORTHWEST WINDS WILL CONTINUE TO DEVELOP THROUGHOUT
THE EVENING HOURS OVER FAR SOUTHWEST ARIZONA AND PARTS OF SOUTHEAST
CALIFORNIA. WIND SPEEDS OF 25 TO 35 MPH WILL BECOME QUITE COMMON LATE
THIS EVENING...WITH GUSTS OF 40 TO 50 MPH POSSIBLE. THE WINDS WILL
CONTINUE DURING MONDAY MORNING...AND BEGIN TO GRADUALLY DIMINISH
DURING THE AFTERNOON HOURS. 

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS INTERSTATES
8 AND 10. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

$$


ESTLE
6 follow-up statements
000 
WWUS75 KPSR 160555
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
1055 PM MST SUN JAN 15 2006

.A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA FROM THE NORTH
AND WILL GIVE AN INCREASE IN WINDS LATER TONIGHT CONTINUING INTO
MONDAY AFTERNOON. THE STRONGEST WINDS WILL BE OVER FAR SOUTHWEST
ARIZONA AND PARTS OF SOUTHEAST CALIFORNIA.

AZZ020-021-025-026-CAZ030>033-161315-
/O.CON.KPSR.WI.Y.0002.060116T0600Z-060116T2100Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
955 PM PST SUN JAN 15 2006 /1055 PM MST SUN JAN 15 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST /1 PM PST/
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST /1 PM PST/
MONDAY. 

BY 10 PM AUTOMATIC STATIONS IN EASTERN RIVERSIDE AND NORTHERN
PORTIONS OF IMPERIAL COUNTIES IN SOUTHEAST CALIFORNIA WERE BEGINING
TO GUST UP TO AROUND 30 MPH. STRONG NORTH TO NORTHWEST WINDS WILL
CONTINUE TO DEVELOP THROUGHOUT THE REST OF TONIGHT OVER FAR SOUTHWEST
ARIZONA AND PARTS OF SOUTHEAST CALIFORNIA. WIND SPEEDS OF 25 TO 35
MPH WILL BECOME QUITE COMMON AFTER MIDNIGHT WITH GUSTS OF 40 TO 50
MPH POSSIBLE. THE WINDS WILL CONTINUE DURING MONDAY MORNING...AND
BEGIN TO GRADUALLY DIMINISH DURING THE AFTERNOON HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED
HIGHWAYS...SUCH AS INTERSTATES 8 AND 10. IN ADDITION...STRONG
WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED
VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR
BLOWING SAND. USE EXTRA CAUTION.

$$
000 
WWUS75 KPSR 161049
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
349 AM MST MON JAN 16 2006

CAZ033-161900-
/O.NEW.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/
/O.EXT.KPSR.WI.Y.0002.060116T1200Z-060116T2100Z/
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO...
GLAMIS...IMPERIAL...AND THE SALTON SEA
249 AM PST MON JAN 16 2006

...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM PST TUESDAY...
...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE
WARNING FOR IMPERIAL COUNTY FOR TONIGHT...WHICH IS IN EFFECT FROM 
2 AM TO 7 AM PST TUESDAY.

A WIND ADVISORY WILL ALSO CONTINUE UNTIL 1 PM PST THIS AFTERNOON.

A COLD FRONT MOVED THROUGH THE AREA LATE SUNDAY. IN ITS WAKE
INCREASING POST FRONTAL WINDS TO NEAR 40 MPH WILL DEVELOP THROUGH
EARLY AFTERNOON...DIMINISHING LATE IN THE DAY. A COLD AIRMASS WILL
ALSO SETTLE OVER THE AREA THROUGH TUESDAY...RESULTING IN A FREEZE
WARNING TONIGHT FOR IMPERIAL COUNTY.  

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION. 

GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS INTERSTATE 8.
IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY
LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR
BLOWING SAND. USE EXTRA CAUTION.


$$

AZZ022-023-027-028-161900-
/O.NEW.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...LAKE PLEASANT...MORRISTOWN...
NEW RIVER...TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...
CAVE CREEK...CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...
MESA...PEORIA...PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
349 AM MST MON JAN 16 2006

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE WARNING
FOR TONIGHT...IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY. THE FREEZE
WARNING COVERS THE SOUTH CENTRAL ARIZONA DESERTS FROM WICKENBURG TO
GILA BEND...EAST INTO THE GREATER PHOENIX AREA...AND CASA GRANDE AND
COOLIDGE.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

$$

AZZ020-021-025-026-CAZ030>032-161900-
/O.EXT.KPSR.WI.Y.0002.060116T1200Z-060116T2100Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND
249 AM PST MON JAN 16 2006 /349 AM MST MON JAN 16 2006/

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM MST /1 PM PST/ THIS
AFTERNOON...

A COLD FRONT MOVED THROUGH THE AREA LATE SUNDAY. IN ITS WAKE
INCREASING POST FRONTAL WINDS TO NEAR 40 MPH WILL DEVELOP THROUGH
EARLY AFTERNOON...DIMINISHING LATE IN THE DAY. 

GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS INTERSTATES
8 AND 10. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

$$
000 
WWUS75 KPSR 161846
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
1146 AM MST MON JAN 16 2006

CAZ033-162100-
/O.CON.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/
/O.CON.KPSR.WI.Y.0002.000000T0000Z-060116T2100Z/
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO...
GLAMIS...IMPERIAL...AND THE SALTON SEA
1046 AM PST MON JAN 16 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM PST
TUESDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM PST TUESDAY.
A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. 

STRONG NORTH WINDS WILL BEGIN TO SLOWLY DIMINISH DURING THE
AFTERNOON HOURS WITH GUSTS LOWERING TO LESS THAN 30 MPH BY LATE
AFTERNOON. UNTIL THEN...WIND GUSTS OVER 40 MPH ARE POSSIBLE...WHICH
COULD LEAD TO AREAS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND.

IN ADDITION...AS WINDS DECREASE TO LESS THAN 10 MPH LATER TONIGHT...
CLEAR SKIES AND VERY DRY AIR WILL ALLOW FOR VERY COLD TEMPERATURES BY
TUESDAY MORNING. MANY DESERT LOCATIONS WILL DIP TO WELL BELOW
FREEZING. THEREFORE...A FREEZE WARNING REMAINS IN EFFECT FOR LATE TONIGHT
FOR IMPERIAL COUNTY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS
INTERSTATE 8. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

$$

AZZ022-023-027-028-170300-
/O.CON.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...LAKE PLEASANT...MORRISTOWN...
NEW RIVER...TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...
CAVE CREEK...CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...
MESA...PEORIA...PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
1146 AM MST MON JAN 16 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY.

A COLD AIRMASS HAS MOVED INTO SOUTH-CENTRAL ARIZONA TODAY. WITH
MOSTLY CLEAR SKIES...DIMINISHING WINDS AND VERY DRY AIR...SUB-
FREEZING TEMPERATURES ARE LIKELY AT MOST DESERT LOCATIONS...WITH
READINGS AS COLD AS THE LOWER TO MIDDLE 20S POSSIBLE IN OUTLYING
REGIONS BY EARLY TUESDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

$$

AZZ020-021-025-026-CAZ030>032-162100-
/O.CON.KPSR.WI.Y.0002.000000T0000Z-060116T2100Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND
1046 AM PST MON JAN 16 2006 /1146 AM MST MON JAN 16 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST /1 PM PST/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST /1 PM PST/ THIS
AFTERNOON. 

STRONG NORTH WINDS WILL BEGIN TO SLOWLY DIMINISH DURING THE AFTERNOON
HOURS WITH GUSTS LOWERING TO LESS THAN 30 MPH BY LATE AFTERNOON.
UNTIL THEN...WIND GUSTS OVER 40 MPH ARE POSSIBLE...WHICH COULD LEAD
TO AREAS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND. 

GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS
INTERSTATES 8 AND 10. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

$$

ESTLE
000 
WWUS75 KPSR 162050
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
150 PM MST MON JAN 16 2006

CAZ033-170000-
/O.EXT.KPSR.WI.Y.0002.000000T0000Z-060117T0000Z/
/O.CON.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO...
GLAMIS...IMPERIAL...AND THE SALTON SEA
1250 PM PST MON JAN 16 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM PST
TUESDAY...
...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.
A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM PST TUESDAY.

STRONG NORTH WINDS WILL BEGIN TO SLOWLY DIMINISH DURING THE
AFTERNOON HOURS WITH GUSTS LOWERING TO LESS THAN 30 MPH BY LATE
AFTERNOON. UNTIL THEN...WIND GUSTS OVER 40 MPH ARE POSSIBLE...
WHICH COULD LEAD TO AREAS OF REDUCED VISIBILITY IN BLOWING DUST
AND SAND.

IN ADDITION...AS WINDS DECREASE TO LESS THAN 10 MPH LATER
TONIGHT... CLEAR SKIES AND VERY DRY AIR WILL ALLOW FOR VERY COLD
TEMPERATURES BY TUESDAY MORNING. MANY DESERT LOCATIONS WILL DIP
TO WELL BELOW FREEZING. THEREFORE...A FREEZE WARNING REMAINS IN
EFFECT FOR LATE TONIGHT FOR IMPERIAL COUNTY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS
INTERSTATE 8. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

$$

AZZ022-023-027-028-170500-
/O.CON.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...LAKE PLEASANT...MORRISTOWN...
NEW RIVER...TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...
CAVE CREEK...CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...
MESA...PEORIA...PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
150 PM MST MON JAN 16 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY.

A COLD AIRMASS HAS MOVED INTO SOUTH-CENTRAL ARIZONA TODAY. WITH
MOSTLY CLEAR SKIES...DIMINISHING WINDS AND VERY DRY AIR...SUB-
FREEZING TEMPERATURES ARE LIKELY AT MOST DESERT LOCATIONS...WITH
READINGS AS COLD AS THE LOWER TO MIDDLE 20S POSSIBLE IN OUTLYING
REGIONS BY EARLY TUESDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

$$

AZZ020-021-025-026-CAZ030>032-170000-
/O.EXT.KPSR.WI.Y.0002.000000T0000Z-060117T0000Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND
1250 PM PST MON JAN 16 2006 /150 PM MST MON JAN 16 2006/

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS
AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS
AFTERNOON. 

STRONG NORTH WINDS WILL BEGIN TO SLOWLY DIMINISH DURING THE
AFTERNOON HOURS WITH GUSTS LOWERING TO LESS THAN 30 MPH BY LATE
AFTERNOON. UNTIL THEN...WIND GUSTS OVER 40 MPH ARE POSSIBLE...
WHICH COULD LEAD TO AREAS OF REDUCED VISIBILITY IN BLOWING DUST
AND SAND.

GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS
INTERSTATES 8 AND 10. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

$$

ESTLE
000 
WWUS75 KPSR 162147
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
247 PM MST MON JAN 16 2006

AZZ021-026-170000-
/O.EXA.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/
/O.CON.KPSR.WI.Y.0002.000000T0000Z-060117T0000Z/
WEST CENTRAL DESERTS-SOUTHWEST DESERTS-
INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME...
DATELAND...TACNA...WELLTON
247 PM MST MON JAN 16 2006

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

STRONG NORTH WINDS WILL BEGIN TO SLOWLY DIMINISH DURING THE
AFTERNOON HOURS WITH GUSTS LOWERING TO LESS THAN 30 MPH BY LATE
AFTERNOON. UNTIL THEN...WIND GUSTS OVER 40 MPH ARE POSSIBLE...
WHICH COULD LEAD TO AREAS OF REDUCED VISIBILITY IN BLOWING DUST
AND SAND.

GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS
INTERSTATES 8 AND 10. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

$$

CAZ033-170000-
/O.CON.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/
/O.CON.KPSR.WI.Y.0002.000000T0000Z-060117T0000Z/
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO...
GLAMIS...IMPERIAL...AND THE SALTON SEA
147 PM PST MON JAN 16 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM PST
TUESDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM PST TUESDAY.
A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

STRONG NORTH WINDS WILL BEGIN TO SLOWLY DIMINISH DURING THE
AFTERNOON HOURS WITH GUSTS LOWERING TO LESS THAN 30 MPH BY LATE
AFTERNOON. UNTIL THEN...WIND GUSTS OVER 40 MPH ARE POSSIBLE...
WHICH COULD LEAD TO AREAS OF REDUCED VISIBILITY IN BLOWING DUST
AND SAND.

IN ADDITION...AS WINDS DECREASE TO LESS THAN 10 MPH LATER
TONIGHT... CLEAR SKIES AND VERY DRY AIR WILL ALLOW FOR VERY COLD
TEMPERATURES BY TUESDAY MORNING. MANY DESERT LOCATIONS WILL DIP
TO WELL BELOW FREEZING. THEREFORE...A FREEZE WARNING REMAINS IN
EFFECT FOR LATE TONIGHT FOR IMPERIAL COUNTY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS
INTERSTATE 8. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

$$

AZZ022-023-027-028-170600-
/O.CON.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...LAKE PLEASANT...MORRISTOWN...
NEW RIVER...TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...
CAVE CREEK...CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...
MESA...PEORIA...PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
247 PM MST MON JAN 16 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY.

A COLD AIRMASS HAS MOVED INTO SOUTH-CENTRAL ARIZONA TODAY. WITH
MOSTLY CLEAR SKIES...DIMINISHING WINDS AND VERY DRY AIR...SUB-
FREEZING TEMPERATURES ARE LIKELY AT MOST DESERT LOCATIONS...WITH
READINGS AS COLD AS THE LOWER TO MIDDLE 20S POSSIBLE IN OUTLYING
REGIONS BY EARLY TUESDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

$$

AZZ020-025-CAZ030>032-170000-
/O.CON.KPSR.WI.Y.0002.000000T0000Z-060117T0000Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND
147 PM PST MON JAN 16 2006 /247 PM MST MON JAN 16 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS
AFTERNOON. 

STRONG NORTH WINDS WILL BEGIN TO SLOWLY DIMINISH DURING THE
AFTERNOON HOURS WITH GUSTS LOWERING TO LESS THAN 30 MPH BY LATE
AFTERNOON. UNTIL THEN...WIND GUSTS OVER 40 MPH ARE POSSIBLE...
WHICH COULD LEAD TO AREAS OF REDUCED VISIBILITY IN BLOWING DUST
AND SAND.

GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS
INTERSTATES 8 AND 10. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

$$

ESTLE
000 
WWUS75 KPSR 170024
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
524 PM MST MON JAN 16 2006

AZZ021-026-CAZ033-170300-
/O.EXP.KPSR.WI.Y.0002.000000T0000Z-060117T0000Z/
/O.CON.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/
WEST CENTRAL DESERTS-SOUTHWEST DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME...
DATELAND...TACNA...WELLTON...BRAWLEY...CALEXICO...EL CENTRO...
GLAMIS...IMPERIAL...AND THE SALTON SEA
424 PM PST MON JAN 16 2006 /524 PM MST MON JAN 16 2006/

...WIND ADVISORY HAS EXPIRED...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM MST /2 AM PST/ TO
8 AM MST /7 AM PST/ TUESDAY...

THE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING
REMAINS IN EFFECT FROM 3 AM MST /2 AM PST/ TO 8 AM MST /7 AM PST/
TUESDAY. 

STRONG NORTHERLY WINDS WHICH HAVE OCCURRED TODAY HAVE NOW DECREASED
TO BELOW ADVISORY LIMITS SO THE WIND ADVISORY HAS BEEN ALLOWED TO
EXPIRE AT 4 PM PST...5 PM MST. SOME AREAS WILL CONTINUE TO SEE WINDS
OF 15 TO 25 MPH INTO THE EARLY EVENING HOURS...THEN WILL DECREASE TO
10 TO 20 MPH FOR MUCH OF THE NIGHT.

A COLD AIRMASS HAS MOVED INTO SOUTH-CENTRAL ARIZONA TODAY. WITH
MOSTLY CLEAR SKIES...DIMINISHING WINDS AND VERY DRY AIR...SUB-
FREEZING TEMPERATURES ARE LIKELY AT MOST DESERT LOCATIONS...WITH
READINGS AS COLD AS THE MIDDLE 20S TO LOWER 30S POSSIBLE IN OUTLYING
REGIONS BY EARLY TUESDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

$$

AZZ020-025-CAZ030>032-170130-
/O.EXP.KPSR.WI.Y.0002.000000T0000Z-060117T0000Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND
424 PM PST MON JAN 16 2006 /524 PM MST MON JAN 16 2006/

...WIND ADVISORY HAS EXPIRED...

THE STRONG NORTHERLY WINDS WHICH HAVE OCCURRED TODAY HAVE NOW
DECREASED TO BELOW ADVISORY LIMITS SO THE WIND ADVISORY HAS BEEN
ALLOWED TO EXPIRE AT 4 PM PST...5 PM MST. SOME AREAS WILL CONTINUE TO
SEE WINDS OF 15 TO 25 MPH INTO THE EARLY EVENING HOURS...THEN WILL
DECREASE TO 10 TO 20 MPH FOR MUCH OF THE NIGHT.

$$

AZZ022-023-027-028-170300-
/O.CON.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...LAKE PLEASANT...MORRISTOWN...
NEW RIVER...TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...
CAVE CREEK...CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...
MESA...PEORIA...PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
524 PM MST MON JAN 16 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY.

A COLD AIRMASS HAS MOVED INTO SOUTH-CENTRAL ARIZONA TODAY. WITH
MOSTLY CLEAR SKIES...DIMINISHING WINDS AND VERY DRY AIR...SUB-
FREEZING TEMPERATURES ARE LIKELY AT MOST DESERT LOCATIONS...WITH
READINGS AS COLD AS THE LOWER TO MIDDLE 20S POSSIBLE IN OUTLYING
REGIONS BY EARLY TUESDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

$$

DKS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Jan 15, 10:30 AM MST, 3 hours 41 minutes earlier.

Area forecast discussion, Jan 15, 10:30 AM MST, 3 hours 41 minutes before
AZZ020>028-CAZ030>033-160000-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1030 AM MST SUN JAN 15 2006

SOUTHWEST AND SOUTH-CENTRAL ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
A PACIFIC LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE EAST ACROSS
ARIZONA TODAY AND MONDAY. THIS WILL LEAD TO A SLIGHT CHANCE OF
SHOWERS TONIGHT OVER THE LOWER DESERTS AND A CHANCE OF RAIN AND SNOW
SHOWERS OVER THE HIGHER TERRAIN. TEMPERATURES TODAY WILL COOL OFF
SIGNIFICANTLY...WITH SOME ADDITIONAL COOLING EXPECTED ON MONDAY. IN
ADDITION...IT WILL BECOME BREEZY TO WINDY AT TIMES...ESPECIALLY IN
SOUTHEAST CALIFORNIA AND ALONG THE LOWER COLORADO RIVER VALLEY LATER
TONIGHT AND MONDAY. HIGH PRESSURE ALOFT WILL RESULT IN CONTINUED DRY
WEATHER ALONG WITH A GRADUAL WARMING TREND TUESDAY AND THEREAFTER.

&&

.SHORT TERM...
TODAY THROUGH TUESDAY...
FIRST SHORTWAVE TROUGH PRESENTLY MOVING THRU NE AZ TOWARDS THE FOUR
CORNERS REGION PER MORNING WV LOOPS...WHILE NEXT...MORE VIGOROUS
FEATURE IS DROPPING DOWN INTO NV. MOISTURE WITH THE FIRST SYSTEM WAS
VERY LIMITED...AND RESULTED IN MOSTLY VIRGA SHOWERS AT BEST FOR ERN
PHX CWA OVERNIGHT. NEXT SYSTEM WILL HAVE A CONSIDERABLE AMOUNT OF
UVV AND Q VECTOR CONVERGENCE ASSOCIATED WITH IT. HOWEVER...AGAIN
MOISTURE WILL BE ON THE SKIMPY SIDE. SURFACE DEWPOINTS HAVE RISEN
INTO THE MID 30S...AND AS THIS MOISTURE IS LIFTED BY THE VERTICAL
MOTION FIELDS...THIS...COMBINED WITH STG COLD AIR ADVECTION SHOULD
BE SUFFICIENT TO SQUEEZE OUT A FEW SHOWERS LATER TONIGHT...ESPCLY
HIGHER TERRAIN AREAS TO E OF PHX. HAVE ALREADY UPDATED GRIDS TO TAKE
OUT MENTION OF SHOWERS TODAY...BUT LEFT POPS ALONE FOR TONIGHT...THO
WE MAY HAVE TO TRIM VALUES DOWN JUST A BIT. MAIN EVENT WITH THIS
SECOND SHORTWAVE...ASIDE FROM THE MUCH COOLER AIR...WILL BE THE
STRONG WINDS. 850 MB NLY WINDS BETWEEN 40 AND 50 KTS PROGGED BY BOTH
NAM/GFS BY LATE TONIGHT AND FIRST PART OF MONDAY...AND THESE SPEEDS
COMBINED WITH STRONG DOWNWARD MOTIONS BEHIND SHORTWAVE AND GOOD
COLD ADVECTION WILL LIKELY GIVE RISE TO THE NEED FOR A WIND ADVISORY
DOWN THE LOWER CO RIVER. WILL EVALUATE THIS FURTHER FOR POSSIBLE
INCLUSION IN AFTERNOON FORECAST PACKAGE. STILL LOOKING LIKE COLDEST
NIGHT-TIME TEMPS WILL BE TUESDAY MORNING...WITH MANY LOWER DESERTS
LIKELY TO EXPERIENCE A HARD FREEZE. MAY NEED A FREEZE WARNING BY
TOMORROW...STAY TUNED. WARMER AND CONTINUED DRY WX ON TAP FOR TUE
UNDER BUILDING HIGH PRESSURE.

&&

.LONG TERM...
TUESDAY NIGHT THROUGH SATURDAY...
SHORT WAVE RIDGING TUESDAY IS QUICKLY FLATTENED AS RIDGE AXIS MOVES
RAPIDLY EASTWARD TO THE MISSISSIPPI...AND THE NEXT SHORT WAVE
IMPACTS THE PAC NW WED MORNING...THUS DEEPENING THE MEAN TROF OVER
THE WESTERN CONUS INTO THURSDAY MORNING. THIS SYSTEM TRIES TO TAP
INTO PAC MOISTURE...BUT IT IS QUICKLY THWARTED BY THE COASTAL
MOUNTAINS...LEAVING MOST OF SOUTH-CENTRAL ARIZONA WITH A DRY
AIRMASS. GRADIENTS TIGHTENS...WITH 50-70KT WINDS AT 500MB...AND
700MB TEMPERATURES COOLING 6-8 DEGREES OVER OUR CWA BY THURSDAY
MORNING...THUS ENHANCING WIND SPEEDS THROUGHOUT THE DAY. ANOTHER
SECONDARY IMPULSE OF ENERGY MOVES THROUGH NORTHERN ARIZONA AND NEW
MEXICO EARLY FRIDAY...EVENTUALLY MOVING THE TROF INTO THE TEXAS
PANHANDLE. BEHIND TROF EXODUS...STRONG RIDGING RESUMES AGAIN OVER
THE ERN PAC OFF THE CA COAST THROUGH SATURDAY. GFSLR ADVERTISES A
CLOSED LOW SYSTEM OFF THE NRN CA COAST THAT TAKES SHAPE OVER THE
WEEKEND...WHILE THE EURO BRINGS IN A WEAKER...ALBEIT FASTER OPEN
WAVE OVER BRITISH COLUMBIA AND THE PAC NW THAT SLIDES DOWN THE ERN
PERIPHERY OF THE RIDGE INTO AZ EARLY NEXT WEEK. OVERALL...DAYTIME
TEMPERATURES GRADUALLY WARM BACK INTO THE UPPER 60S TO NEAR 70
DEGREES BY THE END OF THE WEEK AND THE EXTENDED FORECAST REMAINS
DRY.

&&

.FIRE WEATHER...
VERY STRONG MID LEVEL WINDS (5K-10K FEET) ON THE BACKSIDE OF A LOW
PRESSURE SYSTEM DROPPING SOUTHWARD TOWARDS ARIZONA WILL LEAD TO VERY
STRONG SURFACE WINDS LATE TONIGHT INTO TOMORROW ACROSS SOUTHEAST
CALIFORNIA...THE LWR COLORADO RIVER VALLEY...AND FAR SOUTHWESTERN
ARIZONA. SUSTAINED 20-FOOT SFC WINDS IN EXCESS OF 25 MPH ARE LIKELY
WITH GUSTS EXCEEDING 40 MPH. IN ADDITION...SOME VERY DRY AIR ALOFT
WILL ALSO BEGIN TO MIX TO THE SURFACE...LEADING TO A SHARP DROP OFF
IN RELATIVE HUMIDITY VALUES BY AFTERNOON. THERE IS SOME UNCERTAINTY
ON HOW LOW RH VALUES WILL DROP DUE TO SOME VERY COOL AIR FORECAST TO
BE OVER THE REGION...HOWEVER RH VALUES MAY APPROACH CRITICAL LEVELS
BY AFTERNOON.  A FIRE WEATHER WATCH MAY BE REQUIRED THIS AFTERNOON.

&&

.AVIATION...18Z TAFS...TAFS ADEQUATELY DEPICT EXPECTED WEATHER. SEE
TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL FOR
MORE DETAILED INFORMATION.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ESTLE/FOWLE

Nearby

Wind Advisories in Arizona, 2006Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.